Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the convergence of certain trigonometric and polynomial approximations


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 22 (1921), 158-166
MSC: Primary 41A25; Secondary 42A10
MathSciNet review: 1501167
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A25, 42A10

Retrieve articles in all journals with MSC: 41A25, 42A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501167-9
PII: S 0002-9947(1921)1501167-9
Article copyright: © Copyright 1921 American Mathematical Society